# SDR AALA20161123013

- Difficulty date: November 20, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 44,121 hours, 5,261 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Rail
- Part number: 700976
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANT REPORTED SMOKE FROM COFFEE MAKER 2 OR 3 IN THE FIRST CLASS GALLEY.  REMOVED AND REPLACED COFFEEMAKERS BUT ELECTRICAL ODOR STILL EVIDENT.  BOTH RAIL ASSEMBLIES EXCESSIVELY DIRTY.  CLEANED RAILS AND RERACKED COFFEEMAKERS.  OPERATIONAL CHECK GOOD.
